# SDR FDEA201107222892

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Bs 1681-1691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT BETWEEN STA 1681 AND STA 1691, LONGERON NR 52 FOUND CORRODED.  CORRODED AREA REPAIR CARRIED OUT EA 1-5310-150780, PT1, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
